# SDR SWAA2023122233265

- Difficulty date: December 18, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 10,446 hours, 4,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H O/B EMERGENCY FLASHLIGHT NOT TESTING<[01] RE-SEATED FLASHLIGHT IN BASE; TESTS NORMAL AND INSTALLED NEW TAMPER SEALS IAWMM 25-64-00.
